# SDR SWAA2024091829005

- Difficulty date: August 22, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CARGO DOOR CUT OUT AFT SHIELD CORRODED AT STREAMER (UPPER AND LOWER SURFACES)<[01] REMOVED AND REPLACED SHEILD PT#146A8127Y10ATSMOR IAW B737-800 SRM 51-40-02 BAC. DWG. 146A8127 REV.:A;[02] REMOVED AND REPLACED SHEILD PT#146A8127Y10ATSMOR IAW B737-800 SRM 51-40-02 BAC. DWG. 146A8127 REV.:A
